# SDR FDEA2020031750566

- Difficulty date: March 15, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N878FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 40684
- Aircraft time: 7,773 hours, 1,327 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 294W5110568
- Part serial: 12097
- Condition: Failed
- Location: Mlg
- Part time: 25,181 hours, 3,912 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PDIS  878     32-42  1892     15MAR20  LGG  FACT  U  LOGPAGES:3025092  TIRE #10 PRESSURE LOW. INDICATION IN AMBER   STATUS  PAGE HAS TIRE PRESS MESSAGE. PRESSURE 162 AND  DROPPING. TIRE #9 PRESSURE IS ALSO IN AMBER WITH  PRESSURE AT 208.  R/I  15MAR20 13:18   LGG U  REASON CODE : FAILED OPS CK. & REPLACED WITH  SERVICABLE UNIT  OFF  MPN: 294W5110-568  POS: 10    SRL: 12097                     TAG NBR:  2F3165      ON  MPN: 294W5110-568         CPN: 3216591  SRL: 13139                     TAG NBR:  454G11      REASON CODE : FAILED OPS CK. & REPLACED  WITH SERVICABLE UNIT  OFF  MPN: 294W5110-568  POS: 9     SRL: 20805                     TAG NBR:  37G803      ON  MPN: 294W5110-568         CPN: 3216591  SRL: 12942                     TAG NBR:  7289F2  FACT 15MAR20 13:18   LGG U  NO 10 MAIN WHEEL REPLACED IAW AMM 32-45-01-4. P/N  ON/OFF 294W5110-568, S/N ON 13139 S/N OFF 12097,  TAG 454G11.  NO 9 MAIN WHEEL REPLACED IAW AMM 32-45-01-4.  P/N ON/OFF 294W5110-568, S/N ON 12942 S/N OFF  20805, TAG 7289F2.
